# SDR CA081203007

- Difficulty date: November 26, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AT FL60, THE CREW NOTICED A LOW ENGINE OIL PRESSURE LIGHT, FOLLOWED BY A POPPING NOISE. THE ENG WAS SHUTDOWN AND THE ACFT WAS DIVERTED BACK TO BASE. GROUND INSP FOUND THE TURBOMACHINE CHIP DETECTOR COVERED WITH METAL SHAVINGS AND THE LP AND HP ROTORS INCAPABLE OF ROTATION. THE ENG HAD RECENTLY UNDERGONE A HOT SECTION INSP. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
